# SDR SWAA2022092048995

- Difficulty date: September 1, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE IS CRACKED BETWEEN BS 500B TO BS500C LBL 24 / [01] BAFFLE AT DISCREPANCY AREA FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02;[02] REMOVED AND REPLACED BAFFLE P/N 143A7510-11 AT DISCREPANCY AREA IAW SRM 51-40-02 AND DWG 143A7505;[03] VERIFIED CORRECTIVE ACTION ITEM 1-2.;[04] ITEMS 5; 8; 10 ON MEASUREMENTS CHART CORRECTED.;[05] VERIFIED CORRECTIVE ACTION #4. VERIFIED MEASUREMENTS.;[06] THIS CARD COMPLETED
